Precompact contraction of metric uniformities, and the continuity of F(t,x)
Rendiconti del Seminario Matematico della Università di Padova, Volume 50  (1973), p. 185-188
@article{RSMUP_1973__50__185_0,
     author = {Himmelberg, C. J.},
     title = {Precompact contraction of metric uniformities, and the continuity of $F(t, x)$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     pages = {185-188},
     zbl = {0285.28018},
     mrnumber = {355958},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1973__50__185_0}
}
Himmelberg, C. J. Precompact contraction of metric uniformities, and the continuity of $F(t, x)$. Rendiconti del Seminario Matematico della Università di Padova, Volume 50 (1973) , pp. 185-188. http://www.numdam.org/item/RSMUP_1973__50__185_0/

[C-1] C. Castaing, Sur le graphe d'une multi-application Souslinienne (Mesurable), Faculté des Sciences de Montpellier, Mathematiques (1969). | MR 255754 | Zbl 0217.09203

[C-2] C. Castaing, Sur les multi-applications mesurables, Revue Française d'Informatique et de Recherche Operationelle, 1 (1967), 91-126. | Numdam | MR 223527 | Zbl 0153.08501

[HV] C. Himmelberg - F.S. Van Vleck, Lipschitzian generalized differential equations, Rend. Sem. Mat. Univ. Padova, to appear. | Numdam | MR 340692 | Zbl 0289.49009

[S] G. Scorza-Dragoni, Un teorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un'altra variabile, Rend. Sem. Mat. Univ. Padova, 17 (1948), 102-106. | Numdam | MR 28385 | Zbl 0032.19702